“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8504
School of Mathematics
  Title:   A Bass formula for Gorenstein injective dimension
  Author(s): 
1.  L. Khatami
2.  S. Yassemi
  Status:   Published
  Journal: Comm. Algebra
  Vol.:  35
  Year:  2007
  Pages:   1882-1889
  Supported by:  IPM
  Abstract:
In this article a generalized version of the Bass formula is proved for finitely generated modules of finite Gorenstein injective dimension over a commutative Noetherian ring.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right